Search by Category, Product or Ingredient

Anadin Ibuprofen 200mg Tablets

Category
Analgesics
Manufacturer
PFIZER CONSUMER HEALTHCARE
Pack size
16
RRP
£2.03
Legal Status
(GSL)

Uses

For the relief of mild to moderate pain including rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness and relief of the symptoms of cold and flu.

Format and Ingredients

Sugar coated tablet containing:

Ibuprofen 200mg

Dosage

Adults, the elderly and young persons over 12 years: 1 or 2 tablets to be taken up to 3 times a day with water as required. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. Under 12 years: not to be given.